American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Kalle Leppälä. Explicit lower bounds for linear forms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Amir Akbary and Soroosh Yazdani. On the Greatest Prime Factor of Some Divisibility Sequences. Contemporary Mathematics 655 (2015) 1-13.
Book volume table of contents   
View Article: PDF

[3] Jeffrey D. Vaaler. Heights on groups and small multiplicative dependencies. Trans. Amer. Math. Soc. 366 (2014) 3295-3323.
Abstract, references, and article information   
View Article: PDF

[4] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[5] Aaron Levin. The exceptional set in Vojta's conjecture for algebraic points of bounded degree. Proc. Amer. Math. Soc. 140 (2012) 2267-2277.
Abstract, references, and article information   
View Article: PDF

[6] A. Dubickas. Conjugate algebraic numbers close to a symmetric set. St. Petersburg Math. J. 16 (2005) 1013-1016. MR 2117450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Corvaja and U. Zannier. On the greatest prime factor of $(ab+1)(ac+1)$. Proc. Amer. Math. Soc. 131 (2003) 1705-1709. MR 1955256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xiangjun Song and Thomas J. Tucker. Arithmetic discriminants and morphisms of curves. Trans. Amer. Math. Soc. 353 (2001) 1921-1936. MR 1813599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeffrey T. Barton, Hugh L. Montgomery and Jeffrey D. Vaaler. Note on a Diophantine inequality in several variables. Proc. Amer. Math. Soc. 129 (2001) 337-345. MR 1800228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dave Witte, Akihiko Yukie and Roger Zierau. Prehomogeneous vector spaces and ergodic theory II. Trans. Amer. Math. Soc. 352 (2000) 1687-1708. MR 1475697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Amadeu Delshams, Vassili Gelfreich, Àngel Jorba and Tere M. Seara. Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 1-10. MR 1433179.
Abstract, references, and article information   
View Article: PDF

[15] T. N. Langtry. An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules. Math. Comp. 65 (1996) 1635-1662. MR 1351203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alex Eskin, Gregory Margulis and Shahar Mozes. On a quantitative version of the Oppenheim conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 124-130. MR 1369644.
Abstract, references, and article information   
View Article: PDF

[17] Michael A. Bean. A note on the Thue inequality . Proc. Amer. Math. Soc. 123 (1995) 1975-1979. MR 1283540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael A. Bean. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula . Trans. Amer. Math. Soc. 347 (1995) 4959-4983. MR 1307999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. W. Cusick. Zaremba's conjecture and sums of the divisor function . Math. Comp. 61 (1993) 171-176. MR 1189517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Vojta. A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing . J. Amer. Math. Soc. 5 (1992) 763-804. MR 1151542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. L. Stewart. On the number of solutions of polynomial congruences and Thue equations . J. Amer. Math. Soc. 4 (1991) 793-835. MR 1119199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wolfgang M. Schmidt. The number of solutions of norm form equations . Trans. Amer. Math. Soc. 317 (1990) 197-227. MR 961596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Francine Delmer and Jean-Marc Deshouillers. On the computation of $g(k)$ in Waring's problem . Math. Comp. 54 (1990) 885-893. MR 1011440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia